# SDR 2008F00019

- Difficulty date: July 15, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Aircraft: N187JN
- Make and model: Cessna 550
- Aircraft serial: 5500335
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: A46270
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTING AIRPORT, UPON GEAR RETRACTION, THE DOOR UNLOCK LIGHT ACTIVATED.  THE PILOT OPTED TO BURN FUEL AND LAND WHEN LANDING WEIGHT WAS ACHIEVED.  THE LANDING WAS WITHOUT INCIDENT.  MAINT WAS THEN CALLED.  THE SWITCH WAS DETERMINED TO BE OUT OF ADJUSTMENT.  THE SWITCH WAS THEN ADJUSTED IAW MM AND RETURNED TO SERVICE.  (K)
